# SDR YENA2023080800920

- Difficulty date: August 5, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N657JB
- Make and model: Airbus A320-232
- Aircraft serial: 03119
- Aircraft time: 57,207 hours, 20,552 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DEBONDED UPPER EXTERNAL SKIN I/B FLAP LOCATED AT 6.5 INCHES FROM INBOARD EDGE ON R/H WING; REF AEROMAN N/R 2023- 403383, REPAIRED UPPER SKIN I/B FLAP ON RH WING IAW EC# A23-652-01, EA# 57-0258-23, REV O, AND EA # 57-0258-23 PART 1. MAJOR REPAIR.
